# SDR SWAA2020022641687

- Difficulty date: January 21, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD TO FLOOR SUPPORT ANGLE CORRODED AT BS. 947,  BETWEEN LBL 10 TO RBL 22.  / R&R FLOOR SUPPORT ANGLE PER SRM.
